MathSciNet Relay Station
MathSciNet bibliographic data
MR467799 (57 #7650) 58C25
Deakin, Michael A. B. New proofs of some theorems on infinitely differentiable functions. Bull. Austral. Math. Soc. 17 (1977), no. 2, 161–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement